MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 18IN 5-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 18IN 5-0 S/A P-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Model Number Y493G
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device is not available for return.Attempts are being made to obtain a photo of the device.To date the photo has not been returned.If the photo or further details are received at a later date a supplemental medwatch will be sent.Additional information was requested and the following was obtained: what was the labeling issue with the device? customer ordered chromic gut suture.Received box labeled "monoocryl undyed monofilament 5/0 18" p3 needle, y493g".The plastic wrap covering the box was "suture 5/0 ethicon chromic p3 y493g".
 
Event or Problem Description
It was reported by customer that plastic wrap covering the suture box had a different label than on the box.The customer reported that they ordered chromic gut suture and the product they received was labeled for monocryl undyed suture product code y493g on the box and the plastic wrap on the box indicated chromic suture product code y493g.There was no patient involvement reported.
 
Additional Manufacturer Narrative
Date sent to the fda: 01/12/2021.A manufacturing record evaluation was performed for the finished device batch and no non-conformances were identified.Additional h-3 summary: three pictures were received for evolution.Upon to visual inspection of the pictures an opened box, a foil packet of product code y493, lot # qemkkk to belong to undyed monocryl monofilament suture could be observed.Also a piece of plastic with a label was noted on the box, the label that appear to be to suture 5-0 monocryl chromc p-3 code y493, however; this label could not be determine if belong to this product.No conclusion could be reached as on what caused the reported complaint, since the sample was not returned for analysis.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
MCRYL UD 18IN 5-0 S/A P-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key11023192
Report Number2210968-2020-10009
Device Sequence Number17129858
Product Code GAN
UDI-Device Identifier10705031059313
UDI-Public10705031059313
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model NumberY493G
Device Catalogue NumberY493G
Device Lot NumberQEMKKX
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/19/2020
Supplement Date Received by Manufacturer12/17/2020
Initial Report FDA Received Date12/16/2020
Supplement Report FDA Received Date01/12/2021
Patient Sequence Number1